Communications in Mathematical Sciences

Volume 1 (2003)

Number 2

Regularity Results for a Class of Semilinear Parabolic Degenerate Equations and Applications

Pages: 229 – 244

DOI: http://dx.doi.org/10.4310/CMS.2003.v1.n2.a2

Author

Marco Papi

Abstract

We prove some regularity for viscosity solutions to strongly degenerate parabolic semilinear problems. These results apply to a specific model used for pricing Mortgage-Backed Securities and allow a complete justification of the existence of the proposed risk-neutral-measure.

Full Text (PDF format)